# SDR COMA9710316

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12048166003
- Condition: Not Latched
- Location: Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING CAME ON AFTER TAKEOFF.  SINGLE POINT FUEL SERVICE DOOR NOT LATCHED.  SECURED DOOR AND AIRCRAFT RETURNED TO SERVICE.
